RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 43, Number 10  


Svyatoslav Sergeevich Lavrov (on the occasion of his eightieth birthday)
M. K. Kerimov
1443
On the construction of interpolation curves
V. A. Lyul'ka, I. E. Mikhaĭlov
1448
A regularized extra-gradient method for solving the equilibrium programming problems
A. S. Antipin, F. P. Vasil'ev, S. V. Shpirko
1451
A system of primal-dual variational inequalities and monotony conditions
I. V. Konnov
1459
On a new type of upper Hausdorff discontinuity of convex polynomial mappings
E. G. Belousov
1467
Artificial boundary conditions providing superpolynomial error estimates for the Neumann problem in a layered domain
S. A. Nazarov, M. Specovius-Neugebauer
1475
On the construction of an asymptotic solution of a nonlinear degenerate parabolic equation
O. O. Kovrizhnykh
1487
On accuracy of the shock wave computations by the shock-fitting method
N. M. Borisova, V. V. Ostapenko
1494
Monte Carlo method of calculation the derivatives of solution to stationary diffusion equation
A. V. Burmistrov, G. A. Mikhailov
1517
A conservative difference scheme for the problem of two-wave interaction of femtosecond pulses in photonic crystals
E. B. Terëshin, V. A. Trofimov, M. V. Fedotov
1530
Numerical solution to the non-stationary problem of anomalous kinetic by the method of momenta
V. V. Uchaikin, I. V. Yarovikova
1536
Non-stationary problem on gas evaporation from the cylindrical surface
E. M. Shakhov
1549
Numerical analysis of wave processes and fracture in layered targets
I. B. Petrov, F. B. Chelnokov
1562
On the cardinality of layers in a three-valued $n$-dimensional grid
T. V. Andreeva
1580
Construction of disjunctive normal forms by consecutive multiplication
A. G. D'yakonov
1589
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020